Skoči na glavni sadržaj

Mathematical Communications , Vol. 19 No. 2, 2014.

  • Datum izdavanja: 05.12.2014.
  • Objavljen na Hrčku: 18.11.2014.

Sadržaj

Puni tekst

Computing semi-commuting differential operators in one and multiple variables (str. 201-219)

Robert A. Van Gorder
Izvorni znanstveni članak


On an inequality of I. Perić (str. 221-242)

Sadia Khalid, Josip Pečarić, Marjan Praljak
Izvorni znanstveni članak


Computing coarse shape groups of solenoids (str. 243-251)

Nikola Koceić Bilan
Izvorni znanstveni članak


Perfect Mannheim, Lipschitz and Hurwitz weight codes (str. 253-276)

Murat Güzeltepe, Olof Heden
Izvorni znanstveni članak


Isoptic curves of conic sections in constant curvature geometries (str. 277-290)

Géza Csima, Szirmai Jenő
Izvorni znanstveni članak


Biharmonic curves in ${\widetilde{SL(2,R)}}$ space (str. 291-299)

Zlatko Erjavec, Damir Horvat
Izvorni znanstveni članak


Willmore spacelike submanifolds in a Lorentzian space form $N^{n+p}_p(c)$ (str. 301-319)

Shichang Shu, Junfeng Chen
Izvorni znanstveni članak


k-generalized Fibonacci numbers of the form 1+2^{n_1}+4^{n_2}+\cdots+(2^{k})^{n_k} (str. 321-332)

Carlos Alexis Gómez Ruiz, Florian Luca
Izvorni znanstveni članak


Golden maps between Golden Riemannian manifolds and constancy of certain maps (str. 333-342)

Bayram Şahin, Mehmet Akif Akyol
Izvorni znanstveni članak


Classification of complete left-invariant affine structures on the oscillator group (str. 343-362)

Mohammed Guediri
Izvorni znanstveni članak


A characterization of linear operators that preserve isolation numbers (str. 363-373)

LeRoy B. Beasley, Seok Zun Song
Izvorni znanstveni članak


Generalized extrapolation methods for solving nonlinear Fredholm integral equations (str. 363-373)

Javad Farzi
Izvorni znanstveni članak


On an extension of the Stone-Weierstrass theorem (str. 391-396)

Kuppum V. Srikanth, Raj Bhawan Yadav
Izvorni znanstveni članak


Application of potential method to survey analysis (str. 397-415)

Lavoslav Čaklović, Sonja Radas
Izvorni znanstveni članak


An efficient hybrid pseudo-spectral method for solving optimal control of Volterra integral systems (str. 417-435)

Khosrow Maleknejad, Asyieh Ebrahimzadeh
Izvorni znanstveni članak


Posjeta: 19.354 *